CASE REPORT
Year : 2014  |  Volume : 5  |  Issue : 4  |  Page : 265-267

Ganciclovir-tenofovir interaction leading to tenofovir-induced nephrotoxicity


1 Departments of Clinical Pharmacology and Therapeutics, Nizam's Institute of Medical Sciences, Hyderabad, Telangana, India
2 Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Telangana, India

Correspondence Address:
Radhika Soanker
Department of Clinical Pharmacology and Therapeutics, Nizam's Institute of Medical Sciences, Punjagutta - 500 082, Hyderabad, Telangana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.142452

Rights and Permissions

Viral enteritis is an important gastrointestinal disorder in human immunodeficiency virus (HIV)-infected patients. Cytomegalovirus (CMV) is the most common opportunistic agent in these patients. As ganciclovir and tenofovir are the most commonly used drugs for the treatment of CMV and HIV infection, respectively, this case report showcases the potentiality of drug interaction as well as the safety measures to be taken when using these two drugs together in unavoidable situations.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1450    
    Printed45    
    Emailed0    
    PDF Downloaded284    
    Comments [Add]    
    Cited by others 3    

Recommend this journal